Advertisement

Siberian Mathematical Journal

, Volume 26, Issue 1, pp 55–64 | Cite as

Primary Jordan triple systems. III

  • E. I. Zel'manov
Article

Keywords

Triple System Jordan Triple System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. I. Zel'manov, “Primary Jordan triple systems. I,” Sib. Mat. Zh.,24, No. 4, 23–37 (1983).Google Scholar
  2. 2.
    E. I. Zel'manov, “Primary Jordan triple systems. II,” Sib. Mat. Zh.,25, No. 5, 50–61 (1984).Google Scholar
  3. 3.
    W. S. Martindale, “Prime rings with involution and generalized polynomial identities,” J. Algebra,22, No. 2, 502–516 (1972).Google Scholar
  4. 4.
    I. P. Shestakov, “Absolute divisors of zero and radicals of finitely generated alternating algebras,” Algebra Logika,15, No. 5, 585–602 (1976).Google Scholar
  5. 5.
    V. G. Skosyrskii, “Jordan algebras with a minimality condition on two-sided ideals,” Novosibirsk (1981) (Preprint/IM Sib. Otd. Akad. Nauk SSSR).Google Scholar
  6. 6.
    E. I. Zel'manov, “A characterization of the McCrimmon radical,” Sib. Mat. Zh.,25, No. 5, 190–192 (1984).Google Scholar
  7. 7.
    E. I. Zel'manov, “Absolute divisors of zero in Jordan pairs and Lie algebras,”. Mat. Sb.,112, No. 4, 611–629 (1980).Google Scholar
  8. 8.
    L. Hogben and K. McCrimmon, “Maximal modular inner ideals and the Jacobson radical of Jordan algebras,” J. Algebra,68, No. 1, 155–169 (1981).Google Scholar
  9. 9.
    E. I. Zel'manov, “Primary Jordan algebras. II,” Sib. Mat. Zh.,24, No. 1, 89–104 (1983).Google Scholar
  10. 10.
    S. A. Amitsur, “Algebras over infinite fields,” Proc. Am. Math. Soc.,7, No. 1, 34–48 (1956).Google Scholar
  11. 11.
    K. McCrimmon, “The radical of a Jordan algebra,” Proc. Nat. Acad. Sci. USA,62, No. 3, 671–678 (1969).Google Scholar
  12. 12.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • E. I. Zel'manov

There are no affiliations available

Personalised recommendations